Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \Lambda (p)$ sets and the exact majorant property


Author: Samuel E. Ebenstein
Journal: Proc. Amer. Math. Soc. 42 (1974), 533-534
MSC: Primary 43A15
MathSciNet review: 0333592
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Gamma $ be a discrete abelian group. We prove that if $ 2 < p < \infty $ and $ E \subset \Gamma $, then (E,p) has the exact majorant property if and only if E is a $ \Lambda (p)$ set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A15

Retrieve articles in all journals with MSC: 43A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0333592-6
Keywords: $ \Lambda (p)$, exact majorant
Article copyright: © Copyright 1974 American Mathematical Society